# SDR UPS99430085

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 5150906
- Condition: Bad
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LT NR 2 L/E FLAP WOULD NOT RETRACT VIA, THE ALTERNATE METHOD.  REPLACED LT NR 2 L/E FLAP ALT DRIVE ELECTRIC MOTOR PER MM 27-81-03.  OPS CKS OK.
